# SDR DHL2001803549

- Difficulty date: July 1, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG NOSE TUNNELS STRUCTURES SHOW 3 INCH CRACK ON FRAME NEAR STA 12 AND LONG 33 RT.
